# SDR HUK2001F00001

- Difficulty date: September 6, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N7405
- Make and model: Cessna T207
- Aircraft serial: 20700147
- Engine: Cont IO520F
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 624600615
- Condition: Shorted
- Location: Cockpit
- Part time: 51 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL TEMPERATURE GAUGE SUPPLIED WITH SERVICE KIT-OIL GAUGE SHORTED OUT INTERNALLY BLOWING OUT POWER CONVERTER.  THIS WAS THE 3RD GAUGE IN 4 YEARS.  WHEN POWER CONVERTER BLEW POWER SURGE/SHORT CREATED MALFUNCTION IN ENGINE INSTRUMENT CLUSTER AND CREATING BURNING SMELL, AMONG ITEMS DAMAGED BEING REPLACED, AN ELECTRIC OIL TEMPERATURE UNIT WITH ORIGINAL CAPILLARY TYPE UNIT.
